Formation control of singular multiagent systems with switching topologies

Full text for this resource is not available from the Research Repository.

Liu, X ORCID: 0000-0002-6197-9238, Xie, Y, Li, F ORCID: 0000-0002-4237-855X, Shi, Peng ORCID: 0000-0001-8218-586X, Gui, W and Li, W (2020) Formation control of singular multiagent systems with switching topologies. International Journal of Robust and Nonlinear Control, 30 (2). pp. 652-664. ISSN 1049-8923 (print) 1099-1239 (online)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/41919
DOI https://doi.org/10.1002/rnc.4789
Official URL https://onlinelibrary.wiley.com/doi/abs/10.1002/rn...
Funders http://purl.org/au-research/grants/arc/DP170102644
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > Institute for Sustainable Industries and Liveable Cities
Keywords singular systems; time‐varying formation; switching topology; distributed formation controllers; closed-loop system
Citations in Scopus 6 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login